# SDR AALA20050566

- Difficulty date: August 31, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT RIGHT FOUR DOOR INOPERATIVE.  REPLACED BATTERY AND CHARGER M736 FOR EMERGENCY LIGHT AT RIGHT FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
